# SDR CA111202003

- Difficulty date: December 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 22,410 hours
- Engine: Ge CFM567B24
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Condition: Failed
- Location: Flap Skew
- Part time: 22,122 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON APPROACH THE FLIGHT CREW REPORTED THEY HAD A FLAP ASYMMETRY PROBLEM CAUSING THE FLAPS TO LOCK.  THE LOG BOOK ENTRY IS AS FOLLOWS.  FLAPS JAMMED PRIOR TO REACHING "FLAP".  RIGHT INDICATOR SHOWS ALMOST UP.  LT INDICATOR SHOWS ALMOST  1.  THE FLIGHT CREW CARRIED OUT THE APPROPRIATE CHECK LIST AND DECLARED AN EMERGENCY DUE TO FLAPS UNABLE TO EXTEND.  THE ACFT  LANDED SAFELY AND WITHOUT INCIDENT.  MAINTENANCE CARRIED OUT FIM 27-59, TASK 806 AND DISCOVERED NR 6 FLAP SKEW SENSOR HAD FAILED.  MAINTENANCE REPLACED THE NR 6 FLAP SENSOR AND TESTED THE SYS SERVICEABLE IAW MM 27-59-01.  ACFT RETURNED TO SERVICE.
